Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
Optimal Scheduling for a Two-Machine Robotic Cell of Jobshop Type
Yoshiyuki KARUNOHiroshi KISENaoki MUSO
Author information
JOURNALS FREE ACCESS

1999 Volume 12 Issue 6 Pages 366-374

Details
Abstract

In this paper we consider a scheduling problem for a two-machine robotic cell of jobshop type. The problem is an extension of the classical two-machine jobshop scheduling addressed by Jackson 6), but is NP-hard. We propose a greedy heuristic algorithm and test for its performance with numerical experiments.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article Next article
feedback
Top